Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Eye twitches / Joint Pain - Atripla?

(1/1)

SteveS:
Hey all -

These forums are so appreciated!

I tested poz about 5 weeks ago, and just finished one month on Atripla. Got my labs yesterday, undetectable with CD4 of 1075. Something else - ratio? - is 1.6. (?)

Anyway - I have had very few side effects but there are two which concern me I would like anyone's perspective on.

My left eye began twitching about week 3 on the meds. It twitches every day, all throughout the day. It is, thankfully, more feeling than visual - in other words, you can't really SEE it twitching as much as I can feel it twitching - but twitching it is! And, yesterday, it began with my right eye. Again, faint, but very present and real, all day, once every few minutes. Almost constant.

Has anyone heard of ANYTHING like this? I can't find anything on it.

The only other thing I feel - for sure - is increased joint pain in my knees, elbows, etc.

Could these be just because I am relatively new on the meds? How much alarm should I have?

I asked the Doc about Complera, etc, but he is very committed to Atripla, at least till I have been UD for a solid period of time, etc. And again, this was just our first post diagnosis appointment, and he said let's just see if they fade, etc, and since they are "slight" - compared to really bad potential effects, I am grateful. Nevertheless they are real and constant. Would appreciate any input.

Thank you.








ohwell:
i ddint get the eye twitches but i got skin rash

"The only other thing I feel - for sure - is increased joint pain in my knees, elbows,
etc."

I did get that too around the 3rd week it also came with the skin rash and it was 2 weeks of feeling tired and not able to move due to muscle pain. After that i didnt feel any pain and the rash went away. I'm having some other issues, mental issues. I haven't talked to my doctor yet about it, but i will next visit. When i was having the joint pain and stuff i told my doctor and he said it was normal and i should wait, but he told me to tell him if things were getting worse after a week.


atripla_2013:
Hi Steve again,

You and me seem have the same suituation about diagnosed and Atripla using.

I can share with you that: I did not yet feel hurt in knee, elbow but sometime when I move my body, I heart a low sound "crack" from the join - joint area.

By the way, I think the exercise will help a lot as I walk and do some light yoga everyday.

I think you are 23, right? still very young.

My question is: I sleep well and sleep about 8 - 9 hours  a night. I think it is quite long. Long about your sleeping.

Keep in touch to share experience with me and the forum.

Yu

Navigation

[0] Message Index

Go to full version